JOURNAL BROWSE
Search
Advanced SearchSearch Tips
D. H. LEHMER PROBLEM OVER HALF INTERVALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
D. H. LEHMER PROBLEM OVER HALF INTERVALS
Xu, Zhefeng;
  PDF(new window)
 Abstract
Let be an odd integer and a be an integer coprime to q. Denote by N(a, q) the number of pairs of integers b, c with (mod q), , and with b, c having different parity. The main purpose of this paper is to study the sum ${\sum}^{`q}_{a
 Keywords
error term;mean value;asymptotic formula;
 Language
English
 Cited by
1.
Modular hyperbolas, Japanese Journal of Mathematics, 2012, 7, 2, 235  crossref(new windwow)
 References
1.
R. K. Guy, Unsolved Problems in Number Theory, Second edition. Problem Books in Mathematics. Unsolved Problems in Intuitive Mathematics, I. Springer-Verlag, New York, 1994

2.
W. Zhang, A problem of D. H. Lehmer and its generalization. II, Compositio Math. 91(1994), no. 1, 47–56

3.
W. Zhang, On the mean values of Dedekind sums, J. Theor. Nombres Bordeaux 8 (1996), no. 2, 429–442

4.
W. Zhang, A problem of D. H. Lehmer and its mean square value formula, Japan. J. Math. (N.S.) 29 (2003), no. 1, 109–116

5.
W. Zhang, X. Zongben, and Y. Yuan, A problem of D. H. Lehmer and its mean square value formula, J. Number Theory 103 (2003), no. 2, 197–213 crossref(new window)

6.
X. Zhefeng and W. Zhang, On a problem of D. H. Lehmer over short intervals, J. Math. Anal. Appl. 320 (2006), no. 2, 756–770 crossref(new window)